Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes elevated SGPT levels?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1856 Questions

default
Posted on Wed, 16 May 2018 in Valvular Heart Disease
Question: I have taken annual health checkup and my sgpt levels are 64 U/L. Some 1 years back I had undergone a ultrasound test and in reports it was found that my liver size has increased. I had undergone medicine that time, and it was fine. What can be the case of higher sgpt levels?
doctor
Answered by Dr. Bhanu Partap 52 minutes later
Brief Answer:
It's just a slightly deranged levels

Detailed Answer:
Hello

After going through the medical details provided by you I understand your concern for your health and I would like to tell you that the normal recommended range of sgpt for an adult is 7 to 56 u/l. So according to that your levels are very slightly deranged and there is nothing to worry for.

The most important cause of this slightly increased levels is our daily dietary habits. Here I will list down few important dietary tips for you to follow with with your levels will become normal.

1. Eat nutrient rich diet. Make sure your diet has a lot of colors. Green leafy vegetables, broccoli, carrots and a variety of fresh fruits should be a part of your diet.

2. Also make sure that your diet is rich in Vit D also as it protect liver from injury.

3. Avoid food rich in fat and high salt content.

4. No smoking , No Alcohol

5. Exercise daily.

Follow these things regularly and you will be all fine.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhanu Partap 9 hours later
Thanks for your reply doc. Can I take XXXXXXX 52 to help here?? Also I take vitamin D3, fish oil and a becasole capsule daily
doctor
Answered by Dr. Bhanu Partap 9 minutes later
Brief Answer:
Yes you can

Detailed Answer:
Hello

Yes you can take liv 52 as it's a herbal solution and is quite helpful in strengthening liver power. Vit d3 and fish oil can be taken.

Becasule cap should not be taken for more than 15 days continously.

Hope to have been helpful. In future if you want my opinion then don't forget to mention my name in the start of your query.

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 1 hour later
Hi Dr XXXXXXX
Please suggest why becasolue capsules cannot be taken more than 15 days
. As I am a complete vegetarian, my diet doesn't have vitamin B12 and other b vitamins. Please suggest me a way or a multi vitamin which can be taken lifetime to have sufficient levels of b vitamkns
doctor
Answered by Dr. Bhanu Partap 1 hour later
Brief Answer:
Hello Again

Detailed Answer:
Continuous use can lead to stone formation in a minor proportion of patients. Although there is no proven study regarding that but usually its advised to take for 15 days or can be taken every alternate day for long term.

Milk, yougurt and cheese are good source of vit b 12


Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Vitamin b12

doctor1 MD

i am masturation since 10 years for the age of 16 and nearly in have hyper dark circle
for 5 years my
name pavan
age 26
my weight is 95 kgs
b12 is 127 and vitamin d is also low 20.2
overall colestrol is 6.6
bp is 140/80 i am takin multi vitamin i am feeling good energitic but hyper dark circles are not going pl help

doctor1 MD

HI,

I'm 28 yr old female, i have hair fall problem from past 3 to 4 years. My hair started thinning only in the front. I used several lotions like ervamatine, hair for u, for some days it was fine & later it gave me side effects like dandruff skin problems like acne. Recently i consulted a dermatologist where she asked me to take thyroid, blood test & ultra sound ( abdomon) all the tests was fine for me except for deficiency in Vitamin B12 & vitamin D. I was prescribed with Anaphase shampoo & neoptide spray. I'm still worried if this would solve my problem. Will neoptide spray has any side effects before i go ahead & use i wanted to be 100% sure. If i have to use them should i sue these products for life long?Please advise.

doctor1 MD

My legs are very weak suddenly and don't feel like doing anything not getting any energy in my whole body. my blood reports are normal.hemoglobin is ok,vitamin d b12 is fine. Blood tests are ok. Don't know if it can be related to any nerve problems. Also I did have hi thyroid but now it's all normal.

doctor1 MD

I have been tested for diabetes n am not diabetic. My mouth is sometimes dry and i drink a lot of water and eat a lot of ice. I have been diagnosed as being anemic and Vitamin B12 deficient for which I am being treated. There is one thing I do not understand , why do I pass urine as soon as I drink any liquid?

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness was just in the tip of my thumb; now it is my thumb, index and middle finger and progressing down...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...